Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 17, 2012, 6:52 PM EDT for Stewart County, Georgia. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 17, 2012, 6:52 PM EDT (22:52 UTC)
- Expired
- Jul 17, 2012, 7:15 PM EDT
- In force
- 23 min
- Issued by
- NWS Atlanta, GA
County Stewart County, GA
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.9 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2377 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 796 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 43 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
598
WWUS82 KFFC 172252
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
652 PM EDT TUE JUL 17 2012
GAZ102-172315-
652 PM EDT TUE JUL 17 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN STEWART COUNTY UNTIL 715 PM EDT...
AT 650 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM OMAHA TO RICHLAND...MOVING SOUTHWEST AT 15
MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS STEWART COUNTY THROUGH 715 PM EDT. SOME LOCATIONS IN THE PATH
OF THESE STORMS INCLUDE CHARLES...LOUVALE...OMAHA...PROVIDENCE CANYON
STATE PARK...RICHLAND...LUMPKIN...WESTVILLE...FLORENCE MARINA STATE
PARK...TROUTMAN AND SANFORD. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3192 8492 3195 8497 3197 8497 3197 8504
3200 8507 3209 8506 3213 8507 3219 8501
3220 8498 3222 8498 3217 8481 3216 8465
3215 8464 3192 8466
TIME...MOT...LOC 2252Z 032DEG 12KT 3212 8502 3207 8496
3206 8467
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 17, 4:08 PM EDT, 2 hours 44 minutes earlier.
Area forecast discussion, Jul 17, 4:08 PM EDT, 2 hours 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 408 PM EDT TUE JUL 17 2012 .SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/... PRIMARY CONCERN IS COVERAGE OF TSRA THIS AFTERNOON AND EVOLUTION THIS EVENING. SO FAR TODAY...CONVECTION CLOSELY FOLLOWING MORNING HRRR RUNS WITH ONE COMPLEX MOVING THROUGH EAST AND NOW SOUTHERN PARTS OF ATL METRO. OTHER SCT STORMS ACROSS WESTCENTRAL AND FAR NE GA. HRRR DID PROG ABUNDANT CONVECTION OVER NW GA TO NRN AL ALONG CUMBERLAND PLATEAU AFTER 21Z WHICH IS NOT PANNING OUT SO FAR. EXPECT TSRA TO CONTINUE TO PUSH SLOWLY SSW. HEAVY RAIN HAS BEEN OCCURRING BUT FORTUNATELY...NO ONE AREA IS APPROACHING FFG. EXPECTION TSRA TO WEAKEN SOME AFTER 6PM AND DISSIPATE BY 9PM. UPPER LOW OVER NRN FL CONTINUES TO BE PRIMARY FEATURE. THIS LOW PROGGED BY ALL MODELS TO DRIFT NORTH TONIGHT AND TOMORROW AS IT GETS PICKED UP BY WEAK WESTERLIES WHICH DRIFT INTO THE MID ATLANTIC WED. IMPACT FOR CWA IS HIGH MEAN RH AND CONTINUED DIURNAL CONVECTION WITH NO PREFERENCE FOR ANY ONE LOCATION. CHC POPS APPEAR MOST APPROPRIATE. ISOLD SVR STORMS AGAIN LIKELY. IF WE GET MORE CLOUDS OR MORNING PRECIP WED...WILL SEE LESS THAN TODAY. HAVE TWEAKED MAX TEMP GUIDANCE UP A LITTLE BASED ON RECENT TRENDS AND MORE ISOLATED AFTERNOON CONVECTION THAN MODELS DEPICTING. GUIDANCE BLEND WORKING WELL WITH SLIGHT UPWARD ADJUSTMENT FOR MIN TEMPS. SNELSON .LONG TERM /THURSDAY THROUGH TUESDAY/... MINOR DISCREPANCIES IN MODEL SOLUTIONS FOR THE LONG TERM BUT OVERALL DECENT GENERAL CONSENSUS. GFS HAS GREATER AMOUNTS OF MOISTURE THAN THE ECMWF FOR MUCH OF THE FORECAST PERIOD AND SLIGHT DIFFERENCES IN LOCATION OF THE SFC FRONT PROGGED TO DIP SOUTHWARD INTO THE AREA FOR THE WEEKEND. DUE TO UNCERTAINTY WITH LOCATION OF THIS BOUNDARY THIS LATE IN THE FORECAST PERIOD... HAVE MAINTAINED CURRENT FORECAST. PREVIOUS DISCUSSION FOLLOWS... BAKER /ISSUED AT 355 AM EDT TUE JUL 17 2012/ MODEL AGREEMENT THROUGH THE WEEKEND IS FAIRLY GOOD...WITH ATLANTIC RIDGE REMAINING OFF THE EAST COAST AS UPPER LEVEL ENERGY REMAINS ACROSS THE SOUTHEAST. TROUGH STRETCHES DOWN THE APPALACHIANS AND EXTENDS INTO NORTH AND CENTRAL GEORGIA THROUGH THE LATER HALF OF THE WEEK AS SURFACE LOW EXPECTED TO DEVELOP OVER THE CAROLINAS INTO THE WEEKEND. IN ADDITION...A FRONTAL BOUNDARY PUSHES INTO THE TENNESSEE VALLEY BY THE END OF THE WORK WEEK...AND INTO NORTH GEORGIA BY SUNDAY MORNING. THE COMBINATION OF THESE FEATURES WILL KEEP AMPLE MOISTURE AND ENOUGH INSTABILITY TO SUPPORT GOOD CHANCE POPS ACROSS THE MAJORITY OF THE AREA THROUGH SUNDAY. BY NEXT WEEK...MODEL SOLUTIONS DIFFER...THOUGH NOT AS SIGNIFICANTLY AS IN DAYS PAST. EXTENDED MODELS AGREE WITH YET ANOTHER FRONTAL BOUNDARY PUSHING INTO THE REGION BY TUESDAY AFTERNOON...BUT EXPECTED IMPACTS DIFFER. ECMWF 1-2C COOLER WITH 850MB TEMPERATURES THAN THE GFS AS THIS EARLY WEEK EVENT UNFOLDS. AS A RESULT...COULD SEE SLIGHTLY COOLER HIGHS AS EARLY AS SUNDAY...WITH MORE SEASONAL AFTERNOON TEMPS IN THE UPPER 80S. GRADUAL WARMING TREND EXPECTED INTO TUESDAY WITH HIGHS BACK IN THE LOW 90S. PRECIP ACTIVITY THROUGH THE EXTENDED WILL INCREASE EACH AFTERNOON...COUPLED LARGELY WITH THE DIURNAL HEATING. MOIST ENVIRONMENT WILL PERSIST THROUGH THE WEEK AND INTO THE WEEKEND...WITH MODEL SOUNDINGS INDICATING PRECIPITABLE WATER VALUES NEARING 2.0 INCHES. 31 && AVIATION... 18Z UPDATE... PRIMARY CONCERN IS TIMING AND LIKELIHOOD OF TSRA THIS AFTERNOON. MOST LIKELY TIME FOR TSRA IS 18Z-22Z WITH DECREASING COVERAGE AFTER. COULD SEE WIND GUSTS TO 25KTS WITH ANY STRONG STORMS. HAVE INCLUDED VCSH FOR 22Z- 01Z FOR LINGERING PRECIP. SIMILAR PATTERN TOMORROW WITH MAINLY AFTERNOON TSRA. WEST COMPONENT WINDS EXPECTED THROUGH THE PERIOD. //ATL CONFIDENCE...18Z UPDATE... MEDIUM CONFIDENCE ON TIMING AND LIKELIHOOD OF TSRA HIGH ON ALL OTHER ELEMENTS SNELSON && .PRELIMINARY POINT TEMPS/POPS... ATHENS 71 95 71 94 / 20 40 30 40 ATLANTA 74 92 73 91 / 20 50 30 40 BLAIRSVILLE 67 88 68 87 / 20 40 30 50 CARTERSVILLE 69 93 70 92 / 20 50 30 50 COLUMBUS 75 94 73 92 / 30 50 40 50 GAINESVILLE 72 93 72 91 / 20 40 30 50 MACON 73 94 72 93 / 30 50 30 40 ROME 70 94 71 92 / 20 50 30 50 PEACHTREE CITY 70 93 70 91 / 20 50 40 40 VIDALIA 74 94 74 95 / 30 50 40 40 && .FFC WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH UNTIL 8 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: CRISP...DODGE...DOOLY...MONTGOMERY...PULASKI... STEWART...SUMTER...TELFAIR...TOOMBS...WEBSTER...WHEELER...WILCOX. && SHORT TERM...SNELSON LONG TERM....BAKER AVIATION...SNELSON
Hazardous weather outlook, Jul 17, 5:01 AM EDT, 13 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 501 AM EDT TUE JUL 17 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-180915- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 501 AM EDT TUE JUL 17 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... ISOLATED SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING. .SYNOPSIS... UPPER LEVEL DISTURBANCE...COMBINED WITH A WARM...MOIST...AND UNSTABLE ENVIRONMENT WILL PROMOTE AFTERNOON AND EVENING THUNDERSTORM DEVELOPMENT OVER NORTH AND CENTRAL GEORGIA. .PRIMARY HAZARDS... THE PRIMARY HAZARDS WILL BE HEAVY RAIN...DAMAGING WINDS...AND FREQUENT CLOUD TO GROUND LIGHTNING. THE MOST LIKELY TIME FOR DEVELOPMENT WILL BE BETWEEN NOON AND 10 PM. .DISCUSSION... AN UPPER LEVEL DISTURBANCE WILL MOVE OVER NORTHERN FLORIDA...AND THEN NORTHWARD INTO SOUTH AND CENTRAL GEORGIA THROUGH TODAY. THIS ADDED ENERGY...COMBINED WITH THE ALREADY MOIST AND UNSTABLE ENVIRONMENT...WILL ALLOW SCATTERED AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS TO DEVELOP TODAY. CAPE VALUES BETWEEN 1500 AND 2500 J/KG ARE EXPECTED AS THE ATMOSPHERE BECOMES INCREASINGLY UNSTABLE WITH THE PEAK DAYTIME HEATING. THIS INSTABILITY WILL SUPPORT SOME STRONG STORMS...AND ISOLATED SEVERE STORMS ARE POSSIBLE. PRECIPITABLE WATER VALUES NEAR 1.8 INCHES...AND K-INDEX VALUES IN THE UPPER 30S INDICATE THAT HEAVY RAIN REMAINS A THREAT. PONDING OF WATER ON ROADWAYS AND RISES OF SMALL CREEKS AND STREAMS CAN BE EXPECTED IN AREAS WHERE HEAVY DOWNPOURS RESULT FROM SLOW MOVING STORMS. DAMAGING WIND IS ALSO A THREAT WITH THE STRONGEST STORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THERE IS A CHANCE OF THUNDERSTORMS EACH DAY...WITH THE POSSIBILITY OF ISOLATED SEVERE STORMS AS THE UNSTABLE ENVIRONMENT PERSISTS THROUGH THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF ANY SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Local storm report, Jul 17, 6:00 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
600 PM EDT TUE JUL 17 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM HAIL 6 NNW PINE MOUNTAIN-CAL 32.93N 84.89W
07/17/2012 E1.00 INCH TROUP GA PUBLIC
&&
SNELSONSpecial weather statement, Jul 17, 6:12 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
612 PM EDT TUE JUL 17 2012
GAZ089-090-172245-
612 PM EDT TUE JUL 17 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN MUSCOGEE AND CHATTAHOOCHEE COUNTIES UNTIL 645 PM EDT...
AT 608 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM FLAT ROCK TO 6 MILES NORTHEAST OF
CHRISTOPHER...MOVING SOUTHWEST AT 20 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
MUSCOGEE AND CHATTAHOOCHEE COUNTIES THROUGH 645 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE EELBECK/WEST FORT
BENNING...UPATOI...NORTH FORT BENNING...MIDLAND...FLAT ROCK...
CHRISTOPHER...VISTA TERRACE...KENWOOD...MANTA...LAUREL HILLS...
COLUMBUS METROPOLITAN AIRPORT...VISTA TERRACE...SAND HILL...EDGEWOOD
AND GREEN ISLAND HILLS. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER
ON ROADWAYS.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3261 8491 3258 8490 3258 8469 3256 8467
3252 8469 3253 8464 3250 8464 3249 8466
3223 8466 3222 8482 3223 8492 3227 8490
3232 8501 3243 8497 3261 8508
TIME...MOT...LOC 2212Z 061DEG 25KT 3251 8486 3241 8482
3236 8469Special weather statement, Jul 17, 6:22 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 622 PM EDT TUE JUL 17 2012 GAZ002>004-172245- 622 PM EDT TUE JUL 17 2012 ...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS IN WHITFIELD...WALKER AND CATOOSA COUNTIES UNTIL 645 PM EDT... AT 617 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER BLUE SPRING...MOVING SOUTHEAST AT 5 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH ALONG WITH HEAVY RAIN AS IT MOVES ACROSS WHITFIELD...WALKER AND CATOOSA COUNTIES THROUGH 645 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE BLUE SPRING...RINGGOLD...BOYNTON...CHICKAMAUGA...ROCK SPRING...BEAUMONT...WOOD STATION AND NOBLE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. && LAT...LON 3475 8527 3493 8532 3496 8510 3478 8503 TIME...MOT...LOC 2221Z 327DEG 4KT 3487 8518
Special weather statement, Jul 17, 6:50 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
650 PM EDT TUE JUL 17 2012
GAZ042-172315-
650 PM EDT TUE JUL 17 2012
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING AND HEAVY
RAIN IN CARROLL COUNTY UNTIL 715 PM EDT...
AT 647 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM BOWDON TO TYUS. THIS LINE OF THUNDERSTORMS
WAS NEARLY STATIONARY.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND HEAVY RAIN AS THEY MOVE ACROSS CARROLL
COUNTY THROUGH 715 PM EDT. SOME LOCATIONS IN THE PATH OF THESE
STORMS INCLUDE TYUS...JOHN TANNER STATE PARK...ROOPVILLE...BLACKJACK
MOUNTAIN AND BOWDON. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3365 8527 3361 8513 3345 8513 3343 8524
3343 8529 3348 8531
TIME...MOT...LOC 2249Z 108DEG 1KT 3355 8521 3348 8520
3343 8521Local storm report, Jul 17, 6:52 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
652 PM EDT TUE JUL 17 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 PM TSTM WND DMG WINDER 33.99N 83.72W
07/17/2012 BARROW GA 911 CALL CENTER
SEVERAL TREES AND POWER LINES BLOWN DOWN IN THE WINDER
AREA.
0215 PM TSTM WND DMG WALNUT GROVE 33.74N 83.85W
07/17/2012 WALTON GA 911 CALL CENTER
SEVERAL TREES BLOWN DOWN IN THE WALNUT GROVE AREA.
0220 PM HAIL 3 ESE NORCROSS 33.92N 84.17W
07/17/2012 E0.75 INCH GWINNETT GA PUBLIC
PENNY SIZED HAIL REPORTED NEAR NORCROSS.
0220 PM TSTM WND DMG OXFORD 33.62N 83.87W
07/17/2012 NEWTON GA 911 CALL CENTER
SEVERAL TREES BLOWN DOWN IN THE OXFORD AREA.
0320 PM TSTM WND DMG 2 NE MCDONOUGH 33.47N 84.12W
07/17/2012 HENRY GA PUBLIC
PUBLIC REPORTED ONE LARGE TREE DOWN ACROSS A DRIVEWAY ON
NORTHEAST SIDE OF MCDONOUGH.
0440 PM TSTM WND DMG GAY 33.09N 84.57W
07/17/2012 MERIWETHER GA 911 CALL CENTER
A COUPLE OF TREES WERE BLOWN DOWN IN THE GAY AREA.
0455 PM HAIL AMERICUS 32.07N 84.23W
07/17/2012 E0.75 INCH SUMTER GA PUBLIC
0545 PM HAIL 6 NNW PINE MOUNTAIN-CAL 32.93N 84.89W
07/17/2012 E1.00 INCH TROUP GA PUBLIC
0558 PM TSTM WND DMG CENTRALHATCHEE 33.37N 85.10W
07/17/2012 HEARD GA 911 CALL CENTER
A COUPLE OF TREES WERE BLOWN DOWN IN THE CENTRALHATCHEE
AREA.
&&
KFRANTZSpecial weather statement, Jul 17, 6:52 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
652 PM EDT TUE JUL 17 2012
GAZ102-172315-
652 PM EDT TUE JUL 17 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN STEWART COUNTY UNTIL 715 PM EDT...
AT 650 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM OMAHA TO RICHLAND...MOVING SOUTHWEST AT 15
MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS STEWART COUNTY THROUGH 715 PM EDT. SOME LOCATIONS IN THE PATH
OF THESE STORMS INCLUDE CHARLES...LOUVALE...OMAHA...PROVIDENCE CANYON
STATE PARK...RICHLAND...LUMPKIN...WESTVILLE...FLORENCE MARINA STATE
PARK...TROUTMAN AND SANFORD. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3192 8492 3195 8497 3197 8497 3197 8504
3200 8507 3209 8506 3213 8507 3219 8501
3220 8498 3222 8498 3217 8481 3216 8465
3215 8464 3192 8466
TIME...MOT...LOC 2252Z 032DEG 12KT 3212 8502 3207 8496
3206 8467The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 16, 9:50 PM EDT | Special Weather Statement | FFC | Wilkes | 25 min |
| Jul 17, 11:51 AM EDT | Special Weather Statement | FFC | Toombs | 24 min |
| Jul 17, 12:38 PM EDT | Special Weather Statement | FFC | Toombs | 37 min |
| Jul 17, 12:46 PM EDT | Special Weather Statement | FFC | Jackson | 29 min |
| Jul 17, 12:58 PM EDT | Special Weather Statement | FFC | Muscogee | 32 min |
| Jul 17, 1:08 PM EDT | Special Weather Statement | FFC | Fulton | 37 min |
| Jul 17, 1:17 PM EDT | Special Weather Statement | FFC | Barrow | 28 min |
| Jul 17, 1:26 PM EDT | Special Weather Statement | FFC | Pike | 34 min |
| Jul 17, 1:34 PM EDT | Special Weather Statement | FFC | Talbot | 26 min |
| Jul 17, 1:44 PM EDT | Special Weather Statement | FFC | Walton | 31 min |
| Jul 17, 1:53 PM EDT | Special Weather Statement | FFC | Toombs | 22 min |
| Jul 17, 1:56 PM EDT | Special Weather Statement | FFC | Forsyth | 34 min |
| Jul 17, 2:03 PM EDT | Special Weather Statement | FFC | Chattahoochee | 27 min |
| Jul 17, 2:05 PM EDT | Severe Thunderstorm Warning | FFC | Newton, Rockdale, Walton | 40 min |
| Jul 17, 2:11 PM EDT | Severe Thunderstorm Warning | FFC | Gwinnett | 36 min |
| Jul 17, 2:13 PM EDT | Severe Thunderstorm Warning | FFC | Marion | 22 min |
| Jul 17, 2:19 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Rockdale | 26 min |
| Jul 17, 2:29 PM EDT | Special Weather Statement | FFC | Talbot | 31 min |
| Jul 17, 2:53 PM EDT | Special Weather Statement | FFC | DeKalb, Newton, Rockdale | 37 min |
| Jul 17, 3:14 PM EDT | Severe Thunderstorm Warning | FFC | Henry, Newton, Rockdale | 22 min |
| Jul 17, 3:16 PM EDT | Special Weather Statement | FFC | Harris | 29 min |
| Jul 17, 3:21 PM EDT | Special Weather Statement | FFC | Dooly | 24 min |
| Jul 17, 3:31 PM EDT | Severe Thunderstorm Warning | FFC | Dooly | 29 min |
| Jul 17, 3:39 PM EDT | Special Weather Statement | FFC | White | 36 min |
| Jul 17, 3:40 PM EDT | Special Weather Statement | FFC | Schley | 35 min |
| Jul 17, 3:44 PM EDT | Special Weather Statement | FFC | Harris | 31 min |
| Jul 17, 3:46 PM EDT | Special Weather Statement | FFC | Butts, Lamar, Monroe, Spalding | 44 min |
| Jul 17, 3:57 PM EDT | Special Weather Statement | FFC | Fayette | 33 min |
| Jul 17, 3:58 PM EDT | Special Weather Statement | FFC | Greene, Oglethorpe | 47 min |
| Jul 17, 4:00 PM EDT | Special Weather Statement | FFC | Dooly | 30 min |
| Jul 17, 4:03 PM EDT | Special Weather Statement | FFC | Hancock | 27 min |
| Jul 17, 4:06 PM EDT | Special Weather Statement | FFC | Schley | 24 min |
| Jul 17, 4:29 PM EDT | Special Weather Statement | FFC | Schley | 31 min |
| Jul 17, 4:31 PM EDT | Special Weather Statement | FFC | Bibb, Crawford, Houston, Peach, Pike, Talbot and 3 more | 29 min |
| Jul 17, 4:34 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Pike | 41 min |
| Jul 17, 4:52 PM EDT | Severe Thunderstorm Warning | FFC | Sumter | 38 min |
| Jul 17, 4:53 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Taylor | 52 min |
| Jul 17, 4:56 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Hancock, Washington, Wilkinson | 34 min |
| Jul 17, 5:00 PM EDT | Special Weather Statement | FFC | Heard, Troup | 45 min |
| Jul 17, 5:05 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Houston, Jones, Twiggs | 25 min |
| Jul 17, 5:09 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Troup | 51 min |
| Jul 17, 5:23 PM EDT | Special Weather Statement | FFC | Macon | 37 min |
| Jul 17, 5:28 PM EDT | Special Weather Statement | FFC | Oglethorpe | 32 min |
| Jul 17, 5:30 PM EDT | Special Weather Statement | FFC | Wilkinson | 30 min |
| Jul 17, 5:44 PM EDT | Special Weather Statement | FFC | Heard | 31 min |
| Jul 17, 5:48 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Heard | 42 min |
| Jul 17, 5:59 PM EDT | Special Weather Statement | FFC | Harris | 31 min |
| Jul 17, 6:12 PM EDT | Special Weather Statement | FFC | Chattahoochee, Muscogee | 33 min |
| Jul 17, 6:22 PM EDT | Special Weather Statement | FFC | Catoosa | 23 min |
| Jul 17, 6:50 PM EDT | Special Weather Statement | FFC | Carroll | 25 min |
| Jul 17, 7:15 PM EDT | Special Weather Statement | FFC | Carroll | 30 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.